# SDR SWAA2023031097528

- Difficulty date: February 1, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL8 WL167.68<[01] CORRECTION TO BL OF DISCREPANCY; ACTUAL DAMAGE IS AT LBL 8; NOT RBL. VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;;[09] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.;[10] OK TO INSTALL REPAIR PARTS.;[11] VERIFIED CORRECTIVE ACTION 3;7;9; AND 10 OK TO INSTALL REPAIR PARTS;[12] INSTALLED REPAIR PARTS @ LH BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS2787 S/N: DC007132 DUE: 08/2023
